# SDR NACA2016081100013

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG LAP SEAM OF SKIN FROM STA 947 TO STA 1016 AT STR 25L.  FOUND TO BE BEYOND LIMITS, SKIN MAT IDENTIFIED IAW SRM REV 112 ITEM 34.  MADE REPAIR SKIN INSTALLED IAW DRAWING 65-45776 REV D.  RII COMPLETED.
